您的位置:首页  > 论文页面

一类增算子的不动点定理及应用

发表时间:2012-01-15  浏览量:2034  下载量:582
全部作者: 孙秀来,俞国华
作者单位: 宁波大学理学院
摘 要: 在序Banach空间中利用单调迭代技巧和锥理论研究一类非紧非连续的增算子不动点问题,进一步讨论这类增算子不动点定理的存在性、唯一性及迭代序列的收敛性问题,得到一个新的结果,改进和推广序Banach空间中相应的增算子不动点定理,并将所得结果应用于Hammerstein型积分方程之中,讨论此积分方程解的存在性及迭代序列的收敛性。
关 键 词: 应用数学;正规锥;Banach空间;不动点;增算子
Title: Fixed point theorems of some increasing operators and their applications
Author: SUN Xiulai, YU Guohua
Organization: College of Science, Ningbo University
Abstract: In this paper, the fixed point problems of a class of increasing operators without continuity and compactness are studied by use of the theory of cones and the monotone iterative techniques in ordered Banach space. A new result is obtained by further discuss on the existence, uniqueness and convergence of iterative sequences, which improves and generalizes the corresponding fixed point theorems of increasing operators in ordered Banach space. The result is applied to Hammerstein nonlinear integral equations for studying the existence of solution for integral equations of Hammerstein type.
Key words: applied mathematics; normal cone; Banach space; fixed point; increasing operator
发表期数: 2012年1月第1期
引用格式: 孙秀来,俞国华. 一类增算子的不动点定理及应用[J]. 中国科技论文在线精品论文,2012,5(1):36-41.
 
0 评论数 0
暂无评论
友情链接